# SDR ABXA020187

- Difficulty date: August 7, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 41,128 hours, 42,403 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Clip
- Part number: 991550032
- Condition: Cracked
- Location: Rt. Eng. Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BOLT HOLE WAS CRACKED AT #2 ENGINE AFT MOUNT. REPLACED ANGLE IAW DC-9 SRM 51-30-5.
